# SDR FDEA201202070509

- Difficulty date: February 7, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83261
- Condition: Corroded
- Location: Bs 1325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1325 INBD CREASE BEAM CORRODED AT 17L.  REMOVED CORROSION IAW SRM 53-60-13 SHT 4 OF 5 FIG 101. FOUND TO BE OUT OF LIMITS, ORIG .100, MATERIAL REMOVED .040 MATERIAL REMAINING .060 IAW SRM 53-60-13, SH 3 OF 5 FIG 101.  R & R CREASE BEAM IAW SRM 51-40-02 AND DWG NR146N8326-1.  MAJOR REPAIR.
